# SDR ALGAASR8579

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N939B
- Make and model: Agusta AW139
- Aircraft serial: 41234
- Aircraft time: 6,015 hours, 11,350 cycles
- Engine: Pwc PT6C67C
- Engine time: 5,952 hours, 3,896 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 5000 FT THE NO 1 FIRE DET LIGHT IS ILLUMINATED. WE
VERIFIED THERE WERE NO INSTRUMENT INDICATIONS OF A FIRE IN THE NO 1 ENGINE
AND CONSULTED THE QRH. AFTER NOTING THERE WAS NO IMMEDIATE DANGER WE
TURNED THE AIRCRAFT TO OGLE AND COMPLETED A NORMAL LANDING WITHOUT INCIDENT
